# SDR ASOA2016060615009

- Difficulty date: June 6, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 20,347 hours, 13,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

280 CROSSBEAM HAS CORROSION DAMAGE BETWEEN LBL9 AND RBL9.  REMOVED 280 CROSSBEAM FORWARD SUPPORT ANGLE IAW SRM 51-42-06-001-001-A01 & 51-42-20-001-001-A01.  LOCATED, DRILLED AND INSTALLED NEW 280 CROSSBEAM FORWARD SUPPORT ANGLE IAW SRM 51-40-11-001-001 A01, 51-42-20-001-001 A01 AND 51-42-06-001-001-A01 REF SB 670BA-53-041.
